# SDR F3LA200800142

- Difficulty date: April 1, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 19,583 hours, 9,231 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR9279106
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED A CRACK WAS FOUND IN THE EMERGENCY EXIT LIGHT LENS COVER LOCATED ON THE AFT SIDE OF THE FORWARD RIGHT DOOR FRAME.  MAINTENANCE REMOVED AND REPLACED THE LENS COVER IN ACCORDANCE WITH AMM 33-51-13 PB 400-001.  THE LIGHT WAS TESTED IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 33-51-13-400-001 AND OPERATIONALLY TESTED OKAY.
